# SDR VNAA2016062800031

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 29,293 hours, 28,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FORWARD J-ANGLE CORRODED AROUND THE CAMLOCK RECEPTACLE.  MAINTENANCE R & R FS 280.00 FORWARD J-ANGLE AND PERFORMED CHECKS IAW THE AMM.
